# SDR UPS06247374

- Difficulty date: July 8, 2006
- Submitted: July 24, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C AND SI CORROSION AROUND ANCHOR NUT HOLE UNDER COCKPIT DOOR SILL BS 303.  REMOVED INTERCOSTAL UNDER COCKPIT DOOR IAW SRM 51-30-02.  FABRICATED I NTERCOSTAL IAW SRM 51-20-1.  INTERCOSTAL REPROTECTED IAW SRM 51-10-2.  INTERCOSTAL PAINTED IAW MM 54-20-90.  INSTALLED INTERCOSTAL IAW SRM 5 1-30-2.
